# SDR CALA9800938

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjmt
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE PULLED HIGH FROM EXTERIOR HANDLE.  THE LATCH LEVERS, LEVER CABLES, AND EXTERNAL RELEASE CABLE SYSTEM WERE ADJUSTED IAW MM 53-53-00, PARAGRAPH A.
